# SDR CALA2025102710588

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 92,740 hours, 13,085 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Hyd Pump
- Part time: 92,717 hours, 13,082 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ELEC HYD PUMP INOP.AS PER FIM 29-11- FAULT TREE 891  , FOUND PHASE B MISSING ON CONNECTOR D486 (RT ELEC PUMP). M896.   REMOVED & CHECKED FOR 115 VAC ON CONTACTS A1/B1/C1 OK. CONTINUITY FROM M896 B2 TO D486/B SHOWS OPEN CIRCUIT (NO SHORT TO GROUND). FURTHER TROUBLE SHOOTING IN PROGRESS,  FURTHER T/S PERFORMED, FOUND WIRE W288-009-06 BROKEN BETWEEN SPLICE SM2 & TERMINAL BLOCK TB5042 (10 INCH FROM SPLICE).  FURTHERMORE, OTHER TWO WIRES SHOWING EXTERMAL PLY SHAFING.  LOTO APPLIED , P11 C/B L16 TAG OUT , & RT PYLON PANELS 447BR / 447BL OPENED. PRIOR TO WIRING REPAIRS, RT ELEC HYD PUMP PACKAGE REMOVED IAW AMM 29-11-01-024-001.  RT ELEC HYD PUMP INSTALLED IAW AMM 29-11-01-424-019. UNABLE TO PERFORM LEAK & OPS CHKS AT THIS TIME DUE TO DAMAGED WIRING.  REPAIR OF WIRE W288-001-08 REF WDM 29-11-22-2 IAW SWPM 20-10-13 PERFORMED.  REPAIR OF WIRE W442-037-16 IAW WDM 29-11-22-2 IAW SWPM 20-10-13 PERFORMED. ELEC HYD PUMP RT ELCU REPLACED AS PRECAUTION DUE TO R ELEC HYD SYS WIRING DAMAGE.  PERFORMED OPS & LEAK CHK OF RT ELEC HYD PUMP IAW AMM 29-11-01-424-019. OPS & LEAK CHKD OK.
